# SDR DALA2023080406329

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,486 hours, 44,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 EXIT SIGN ABOVE DOOR 2R. CORRECTIVE ACTION: ADJUSTED AND SECURED LIGHT LENSE ASSY PER B757 AMM 33-51, OK FOR SVC. (2898435)
